# SDR HYIA781EA LFTWG

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N781EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0310
- Aircraft time: 33,344 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204123
- Condition: Corroded
- Location: Zone 500
- Part time: 33,344 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO REPAINTING OF ACFT, STRIPPING PROCESS REVEALED SIGNIFICANT INTERGRANNULAR CORROSION ON THE LT WING OTBD AFT SPAR, LWR CAP.  MX CURRENTLY EVALUATING POSSIBLE REPAIR OR REPLACEMENT OF LT AFT OTBD SPAR, LWR CAP.
